Alert archive / West Virginia / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 193, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Jul 29, 2021, 5:24 PM EDT for Marshall County, Ohio County, West Virginia; Greene County, Washington County, Pennsylvania; Belmont County, Jefferson County, Ohio. It was in force for 36 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2021, 5:24 PM EDT (21:24 UTC)
- Expired
- Jul 29, 2021, 6:00 PM EDT
- In force
- 36 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Belmont County, OH, Jefferson County, OH, Greene County, PA, Washington County, PA, Marshall County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 67 km from the middle of the area, began a volume at 21:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 5:28 PM EDT | TSTM WND DMG | Lombardy Heights, OH | A TREE WAS REPORTED DOWN ON KIRKWOOD HEIGHTS RD. |
| Jul 29, 5:30 PM EDT | TSTM WND DMG | 1 Ne Greggsville, WV | A FEW TREES DOWN. |
| Jul 29, 5:33 PM EDT | TSTM WND DMG | Triadelphia, WV | A TREE WAS BLOWN DOWN. |
| Jul 29, 5:59 PM EDT | TSTM WND DMG | 1 E Crabapple, PA | REPORT OF MULTIPLE TREES DOWN ALONG CRABAPPLE ROAD. TIME ESTIMATED BASED ON RADAR. |
| Jul 29, 6:00 PM EDT | TSTM WND DMG | 2 N Durbin, PA | NUMEROUS TREES REPORTED DOWN IN RICHHILL TWP. ALONG DAY ROAD. |
| Jul 29, 6:01 PM EDT | TORNADO | 2 Ese Majorsville, PA | CONFIRMED EF1 TORNADO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 3:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.4 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 136 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 175 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
589
WUUS51 KPBZ 292124
SVRPBZ
OHC013-081-PAC059-125-WVC051-069-292200-
/O.NEW.KPBZ.SV.W.0193.210729T2124Z-210729T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pittsburgh PA
524 PM EDT Thu Jul 29 2021
The National Weather Service in Pittsburgh has issued a
* Severe Thunderstorm Warning for...
Southern Jefferson County in east central Ohio...
Northeastern Belmont County in east central Ohio...
Southwestern Washington County in southwestern Pennsylvania...
Northwestern Greene County in southwestern Pennsylvania...
Ohio County in northern West Virginia...
Marshall County in northern West Virginia...
* Until 600 PM EDT.
* At 524 PM EDT, a severe thunderstorm was located over Martins
Ferry, moving southeast at 35 mph.
HAZARD...Wind gusts to 60 mph and quarter-size hail.
SOURCE...Radar.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines, resulting in some power
outages.
* Locations impacted include...
Wheeling... Martins Ferry...
Bellaire... Warwood...
Bethlehem... Triadelphia...
Clearview... Valley Grove...
McMechen... Tiltonsville...
Cameron... Bridgeport...
This includes the following highways...
Interstate 70 in Ohio between mile markers 221 and 225.
Interstate 70 in West Virginia between mile markers 0 and 14.
Interstate 70 in Pennsylvania near mile marker 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm has produced a tornado. Move indoors and stay away from
windows!
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4007 8083 4018 8073 4002 8032 3981 8054
TIME...MOT...LOC 2124Z 305DEG 29KT 4009 8076
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
159
WWUS51 KPBZ 292135
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
535 PM EDT Thu Jul 29 2021
OHC081-292145-
/O.CAN.KPBZ.SV.W.0193.000000T0000Z-210729T2200Z/
Jefferson OH-
535 PM EDT Thu Jul 29 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
east central Ohio...southwestern Pennsylvania...and northern West
Virginia.
LAT...LON 4005 8076 4016 8067 4002 8032 3981 8054
TIME...MOT...LOC 2135Z 305DEG 29KT 4004 8066
$$
OHC013-PAC059-125-WVC051-069-292200-
/O.CON.KPBZ.SV.W.0193.000000T0000Z-210729T2200Z/
Belmont OH-Washington PA-Greene PA-Ohio WV-Marshall WV-
535 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR EASTERN BELMONT...SOUTHWESTERN WASHINGTON...NORTHWESTERN
GREENE...OHIO AND MARSHALL COUNTIES...
At 535 PM EDT, a severe thunderstorm was located over Bethlehem,
moving southeast at 35 mph.
HAZARD...Wind gusts to 60 mph and half dollar-size hail.
SOURCE...Radar.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines, resulting in some power
outages.
Locations impacted include...
Wheeling... Martins Ferry...
Bellaire... Warwood...
Bethlehem... Triadelphia...
Clearview... Valley Grove...
Cameron... Bridgeport...
Benwood... West Finley...
This includes the following highways...
Interstate 70 in West Virginia between mile markers 0 and 14.
Interstate 70 in Pennsylvania near mile marker 0.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4005 8076 4016 8067 4002 8032 3981 8054
TIME...MOT...LOC 2135Z 305DEG 29KT 4004 8066
HAIL...1.25IN
WIND...60MPH
$$548
WWUS51 KPBZ 292140
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
540 PM EDT Thu Jul 29 2021
OHC013-292150-
/O.CAN.KPBZ.SV.W.0193.000000T0000Z-210729T2200Z/
Belmont OH-
540 PM EDT Thu Jul 29 2021
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BELMONT COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Pennsylvania...and northern West Virginia.
LAT...LON 4000 8071 4013 8062 4002 8032 3981 8054
TIME...MOT...LOC 2140Z 305DEG 29KT 4001 8061
$$
PAC059-125-WVC051-069-292200-
/O.CON.KPBZ.SV.W.0193.000000T0000Z-210729T2200Z/
Washington PA-Greene PA-Ohio WV-Marshall WV-
540 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM EDT
FOR SOUTHWESTERN WASHINGTON...NORTHWESTERN GREENE...OHIO AND MARSHALL
COUNTIES...
At 540 PM EDT, a severe thunderstorm was located over Triadelphia,
moving southeast at 35 mph.
HAZARD...Ping pong ball-size hail and wind gusts to 60 mph.
SOURCE...Radar.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and power lines, resulting in some power
outages.
Locations impacted include...
Wheeling... Bethlehem...
Triadelphia... Valley Grove...
Cameron... West Finley...
Rocklick... Lone Oak...
Elm Grove... Dallas...
Beelers Station... Sherrard...
This includes Interstate 70 in West Virginia between mile markers 5
and 13.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to an interior room on the lowest floor of a building.
Please report severe weather by calling 412-262-1988, posting to
the NWS Pittsburgh Facebook page, or using Twitter @NWSPITTSBURGH.
&&
LAT...LON 4000 8071 4013 8062 4002 8032 3981 8054
TIME...MOT...LOC 2140Z 305DEG 29KT 4001 8061
HAIL...1.50IN
WIND...60MPH
$$556
WWUS51 KPBZ 292153
SVSPBZ
Severe Weather Statement
National Weather Service Pittsburgh PA
553 PM EDT Thu Jul 29 2021
PAC059-125-WVC051-069-292203-
/O.EXP.KPBZ.SV.W.0193.000000T0000Z-210729T2200Z/
Washington PA-Greene PA-Ohio WV-Marshall WV-
553 PM EDT Thu Jul 29 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON...
NORTHWESTERN GREENE...OHIO AND MARSHALL COUNTIES WILL EXPIRE AT 600
PM EDT...
The storm which prompted the Severe Thunderstorm Warning has been
upgraded to a Tornado Warning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southwestern Pennsylvania...and northern West Virginia.
LAT...LON 4000 8071 4013 8062 4002 8032 3981 8054
TIME...MOT...LOC 2153Z 305DEG 29KT 3996 8052
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 1:37 PM EDT, 3 hours 47 minutes earlier.
Area forecast discussion, Jul 29, 1:37 PM EDT, 3 hours 47 minutes before
Area Forecast Discussion National Weather Service Pittsburgh PA 137 PM EDT Thu Jul 29 2021 .SYNOPSIS... Showers and thunderstorms will be crossing the area today with the passage of a cold front. High pressure returns dry and seasonably cool conditions for the first half of the weekend. && .NEAR TERM /THROUGH TONIGHT/... A shortwave will finish its exit through the region shortly, pushing most convection east while leaving a residual trail of cloud cover. Though storms may continue north of I-80 due weak sfc convergence, the main focus will be on scattered shower and thunderstorm development ahead of an approaching pre-frontal trough this afternoon and early evening. Storms could become severe with damaging wind and large hail the primary threats in part due to abundant shear and increasingly dry mid-level air. However, there are two factors that may limit the threat, keeping confidence low that one even develops. The first factor is waning upper support as the sfc feature lags behind the exiting shortwave; more limited storm coverage is the likely outcome of this. The other factor is instability, or the lack thereof, at the moment given excessive cloud cover from this morning's convection. Very simply: more heating/destabilization is needed to foster robust storm development and tap into the shear/dry air to create the severe threat. Overnight, additional weak shortwaves and the passage of the sfc cold front may aid iso/sct showers with localized thunder. Otherwise, drier conditions are expected due to building high pressure and dry, cold advection. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... High pressure will slowly build in from the northwest on Friday with dry conditions expected through Saturday. Temperatures will run below seasonal averages under cold advection. && .LONG TERM /SUNDAY THROUGH WEDNESDAY/... Another shortwave within the broad eastern U.S. upper trough will push a weak sfc cold front through the region Sunday, increasing precipitation chances. High pressure should resume influence over the upper Ohio River Valley heading into next week under weak upper troughing, with temperature near to slightly below seasonal averages. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Initial activity associated with a shortwave trough/MCV is currently exiting the region, with MGW/DUJ possibly keeping a brief restriction right at TAF time. Another round of at least scattered showers and thunderstorms are expected to develop in association with a pre-frontal trough during the afternoon. Uncertainty regarding storm coverage and intensity remains, and depends on the degree of destabilization that we can achieve. Still, elected to keep a period of VCTS for several hours, and tried to time the most likely period of impact in TEMPO groups at the terminals. A direct hit will likely result in a brief period of IFR/LIFR visibility and perhaps strong wind gusts. Activity should dissipate/move off this evening with the departure of the trough and the loss of instability. As the cold front drops across the region overnight, a period of MVFR ceilings and mist is possible at most terminals. Once daytime mixing commences on Friday, ceilings will likely break, and VFR conditions and light northwest wind will develop by midday. .Outlook... Restrictions are possible with a Sunday cold front. && .PBZ WATCHES/WARNINGS/ADVISORIES... PA...None. OH...None. WV...None. &&
Hazardous weather outlook, Jul 29, 3:18 PM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Pittsburgh PA 318 PM EDT Thu Jul 29 2021 OHZ039>041-048>050-057>059-068-069-PAZ014-020>023-029-031-073>076- WVZ001>004-012-021-509>514-301930- Tuscarawas-Carroll-Columbiana-Coshocton-Harrison-Jefferson OH- Muskingum-Guernsey-Belmont-Noble-Monroe-Butler-Beaver-Allegheny- Armstrong-Indiana-Washington-Greene-Westmoreland- Higher Elevations of Westmoreland-Fayette- Higher Elevations of Fayette-Hancock-Brooke-Ohio-Marshall-Wetzel- Marion-Monongalia- Ridges of Eastern Monongalia and Northwestern Preston-Preston- Eastern Preston-Western Tucker-Eastern Tucker- 318 PM EDT Thu Jul 29 2021 ...SEVERE THUNDERSTORM WATCH 403 IN EFFECT UNTIL 10 PM EDT THIS EVENING... This Hazardous Weather Outlook is for east central Ohio, southwest Pennsylvania, western Pennsylvania, and northern West Virginia. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Scattered severe thunderstorms are possible today. Damaging wind gusts would be the primary threat, but large hail and a tornado or two cannot be ruled out. However, there is a fair amount of uncertainty whether the severe threat will develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. PAZ007>009-013-015-016-301930- Mercer-Venango-Forest-Lawrence-Clarion-Jefferson PA- 318 PM EDT Thu Jul 29 2021 This Hazardous Weather Outlook is for western Pennsylvania. .DAY ONE...This afternoon and tonight. Scattered severe thunderstorms are possible today. Damaging wind gusts would be the primary threat, but large hail and a tornado or two cannot be ruled out. However, there is a fair amount of uncertainty whether the severe threat will develop. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures.
In the hours before
Local storm report, Jul 29, 4:56 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
456 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TORNADO 2 NNE WHITE 40.10N 79.42W
07/29/2021 FAYETTE PA PUBLIC
DAMAGE EXTENDING DOWN KESSLER SCHOOL ROAD NEAR KESSLER
EXTENSION, IN SALT LICK TOWNSHIP IN FAYETTE COUNTY. PA.
SINGLE STORY SHED OVERTURNED POWERLINES DOWN, BARN ROOF
COMPLETELY TORN OFF, SINGLE STORY GARAGE LEVELED WITH
ROOF ROTATED AND MOVED TO NEIGHBORS PROPERTY, MULTIPLE
TREES TWISTED AND UPROOTED FACING MULTIPLE DIRECTIONS.
AN OFFICIAL NWS SURVEY WILL BE CONDUCTED TOMORROW,
FRIDAY JULY 29TH.
&&
EVENT NUMBER PBZ2102021
MPKLocal storm report, Jul 29, 4:57 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
457 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0206 PM TSTM WND DMG 2 WSW DONEGAL 40.10N 79.42W
07/29/2021 FAYETTE PA PUBLIC
REPORT FROM MPING: HOMES/BUILDINGS
COMPLETELY DESTROYED.
&&Local storm report, Jul 29, 5:00 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
500 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG 3 WSW DONEGAL 40.10N 79.43W
07/29/2021 FAYETTE PA PUBLIC
REPORT FROM MPING: TREES UPROOTED OR
SNAPPED; ROOF BLOWN OFF.
&&Special weather statement, Jul 29, 5:09 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Pittsburgh PA
509 PM EDT Thu Jul 29 2021
PAZ023-292145-
Indiana-
509 PM EDT Thu Jul 29 2021
...A STRONG THUNDERSTORM CAPABLE OF PRODUCING GUSTY WIND WILL AFFECT
SOUTHEASTERN INDIANA COUNTY...
At 509 PM EDT, a strong thunderstorm was located 7 miles east of
Indiana, moving southeast at 45 mph.
Wind gusts up to 45 mph are possible with this storm.
Locations impacted include...
Clymer... Vintondale...
Armagh... Lucerne Mines...
Brush Vly... Yellow Creek State Park...
This storm may intensify, so monitor local radio or television
stations for additional information and possible warnings from the
National Weather Service.
LAT...LON 4050 7891 4041 7897 4056 7917 4069 7907
4060 7886
TIME...MOT...LOC 2109Z 302DEG 41KT 4060 7902Local storm report, Jul 29, 5:13 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
513 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0455 PM TORNADO NEW ATHENS 40.18N 81.00W
07/29/2021 HARRISON OH 911 CALL CENTER
TORNADO SPOTTED HEADING FROM NEW ATHENS TOWARD
HARRISVILLE. REPORT OF A HOUSE OUT IN THE ROAD IN NEW
ATHENS.
&&
EVENT NUMBER PBZ2102022
FLHLocal storm report, Jul 29, 5:21 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
521 PM EDT THU JUL 29 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL 1 NNW SOUTH OLIVE 39.68N 81.49W
07/29/2021 E1.50 INCH NOBLE OH PUBLIC
&&
EVENT NUMBER PBZ2102023
MPKThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 4:53 PM EDT | Tornado Warning | PBZ | Brooke | 22 min |
| Jul 29, 5:28 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Hancock | 47 min |
| Jul 29, 5:37 PM EDT | Severe Thunderstorm Warning | PBZ | Marshall | 38 min |
| Jul 29, 5:39 PM EDT | Tornado Warning | PBZ | Brooke, Hancock | 21 min |
| Jul 29, 5:48 PM EDT | Tornado Warning | PBZ | Marshall, Ohio | 27 min |
| Jul 29, 5:59 PM EDT | Tornado Warning | PBZ | Brooke, Hancock, Ohio | 31 min |
| Jul 29, 6:08 PM EDT | Severe Thunderstorm Warning | PBZ | Preston | 52 min |
| Jul 29, 6:12 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Ohio | 48 min |
| Jul 29, 6:32 PM EDT | Severe Thunderstorm Warning | PBZ | Marion, Monongalia | 28 min |
| Jul 29, 7:00 PM EDT | Severe Thunderstorm Warning | PBZ | Brooke, Ohio | 45 min |
| Jul 29, 8:47 AM EDT | Special Weather Statement | PBZ | Venango | 28 min |
| Jul 29, 12:51 PM EDT | Special Weather Statement | PBZ | Venango | 24 min |
| Jul 29, 1:58 PM EDT | Tornado Warning | PBZ | Fayette, Westmoreland | 22 min |
| Jul 29, 3:34 PM EDT | Special Weather Statement | PBZ | Armstrong | 26 min |
| Jul 29, 4:01 PM EDT | Special Weather Statement | PBZ | Armstrong | 29 min |
| Jul 29, 4:43 PM EDT | Special Weather Statement | PBZ | Beaver | 32 min |
| Jul 29, 5:09 PM EDT | Special Weather Statement | PBZ | Indiana | 36 min |
| Jul 29, 5:15 PM EDT | Severe Thunderstorm Warning | PBZ | Indiana | 30 min |
| Jul 29, 6:14 PM EDT | Severe Thunderstorm Warning | PBZ | Greene | 32 min |
| Jul 29, 6:35 PM EDT | Special Weather Statement | PBZ | Washington | 25 min |
| Jul 29, 6:55 PM EDT | Special Weather Statement | PBZ | Washington | 35 min |
| Jul 29, 7:34 PM EDT | Special Weather Statement | PBZ | Greene | 26 min |
| Jul 29, 3:18 PM EDT | Special Weather Statement | PBZ | Muskingum | 27 min |
| Jul 29, 3:31 PM EDT | Severe Thunderstorm Warning | PBZ | Coshocton, Guernsey, Muskingum | 44 min |
| Jul 29, 4:05 PM EDT | Special Weather Statement | PBZ | Columbiana | 25 min |
| Jul 29, 4:12 PM EDT | Severe Thunderstorm Warning | PBZ | Guernsey, Monroe, Muskingum, Noble | 48 min |
| Jul 29, 4:15 PM EDT | Special Weather Statement | PBZ | Guernsey | 45 min |
| Jul 29, 4:20 PM EDT | Special Weather Statement | PBZ | Harrison | 25 min |
| Jul 29, 4:30 PM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Columbiana, Jefferson | 45 min |
| Jul 29, 4:48 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Harrison, Jefferson | 14 min |
| Jul 29, 4:54 PM EDT | Severe Thunderstorm Warning | PBZ | Monroe, Noble | 36 min |
| Jul 29, 5:02 PM EDT | Tornado Warning | PBZ | Carroll, Columbiana, Jefferson | 13 min |
| Jul 29, 5:14 PM EDT | Tornado Warning | PBZ | Carroll, Columbiana, Jefferson | 16 min |
| Jul 29, 6:36 PM EDT | Severe Thunderstorm Warning | PBZ | Belmont, Harrison, Jefferson | 24 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2021Severe Thunderstorm Warnings in Pennsylvania, 2021Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.